Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sick feeling, frequent stools, anxious about nurovirus, on periods. Cause of symptoms?

I feel sicky and iv been toilet 3 times, I m anxious about this nuroviris that is going around, iv tried to sleep it off and woken up in the same symptoms. I have started my period yesterday and am anxious if this is a combination of worry and stress and alway being on my period? Or do I have this virus??another symptom I have is burping a little? I m sipping water at the moment however I had this feeling since I ate my dinner.. Please could u let me know what this could be
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

There is nothing to worry or be anxious about your present condition. Spent some timing and think about what you had before so that you have symptoms of acidity and diarrhea. If the stool is really watery and if goes beyond 5 times, then you must consult a general physician for treatment. Curd and lemon tea can give you momentary relief.
Get well soon.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor